Arnold Adelberg: Publications

Bounds of divided universal Bernoulli numbers and universal Kummer congruences (with Shaofang Hong and Wenli Ren), Proceedings of the American Mathematical Society 138 (2008), 61-71.

A (not so) complex solution to a2 + b2 = cn (with Arthur Benjamin and David Rudel), Mathematics magazine 77 (2004), 300-302.

Universal Kummer congruences mod prime powers, Journal of number theory 109 (2004), 362-378.

Universal Bernoulli polynomials and p-adic congruences, Applications of Fibonacci numbers 9 (2002), 1-8.

On n-th order Bernoulli polynomials of degree n that are Eisenstein, with Michael Filaseta, Colloquium mathematicum 93 (2002), no. 1, 21-26.

Kummer congruences for universal Bernoulli numbers and related congruences for poly-Bernoulli numbers, International mathematical journal 1 (2002), no. 1, 53-63.

Universal higher order Bernoulli numbers and Kummer and related congruences, Journal of number theory 84 (2000), 119-135.

Arithmetic properties of the Nörlund polynomial, Discrete mathematics (H. W. Gould volume) 204 (1999), 5-13.

2-adic congruences of Nörlund numbers and Bernoulli numbers of the second kind, Journal of number theory 73 (1998), 47-58.

Higher order Bernoulli polynomials and Newton polygons, Applications of Fibonacci numbers 7 (1998), 1-8.

Congruences of p-adic integer order Bernoulli numbers, Journal of number theory 59 (1996), 374-388.

"A finite difference approach to degenerate Bernoulli and Stirling polynomials," Discrete mathematics 140 (1995), 1-21.

"On the degrees of irreducible factors of higher order Bernoulli polynomials," Acta arithmetica 62 (1992), no. 4.

Research announcement: Irreducible factors and p-adic poles of higher order Bernoulli polynomials, C. R. Math. Rep. Acad. Sci. Canada, August 1992, 173-178.

Co-editor of H. George Apostle's Mathematics as a science of quantities (Peripatetic Press, 1992).

Review of Snapper and Troyer's Metric affine geometry, American mathematical monthly 80 (1973).

"Reflections have reversed vectors," American mathematical monthly 79 (1972); reprinted in MAA Selected papers in algebra (1977).

Review of Gruenberg and Weir's Linear geometry, American mathematical monthly 75 (1968).

This document is available on the World Wide Web as